Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 36, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Mar 1, 2017, 7:20 AM EST for 10 counties in Kentucky. It was in force for 40 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 1, 2017, 7:20 AM EST (12:20 UTC)
- Expired
- Mar 1, 2017, 8:00 AM EST
- In force
- 40 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Anderson County, KY, Boyle County, KY, Jessamine County, KY, Marion County, KY, Mercer County, KY, Nelson County, KY, Shelby County, KY, Spencer County, KY, Washington County, KY, Woodford County, KY
The radar
The Louisville radar (KLVX), 65 km from the middle of the area, began a volume at 12:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 1, 7:50 AM EST | TSTM WND GST 52 | 2 Ese Shakertown, KY | KENTUCKY MESONET SITE. |
| Mar 1, 7:55 AM EST | TSTM WND GST 64 | 2 E Shakertown, KY | KENTUCKY MESONET SITE. |
| Mar 1, 8:00 AM EST | TSTM WND DMG | 3 E New Market, KY | MULTIPLE BARNS DESTROYED. SHEET METAL IN TREES. . |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 28, 9:29 PM EST | Tornado Watch | SPC | 12 hr |
| Mar 1, 5:57 AM EST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 0.3 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 694 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 842 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- 361 m²/s²
- 0-3 km storm-relative helicity
- 344 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 9.1
The text
As transmitted.
392
WUUS53 KLMK 011220
SVRLMK
KYC005-021-113-155-167-179-211-215-229-239-011300-
/O.NEW.KLMK.SV.W.0036.170301T1220Z-170301T1300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
720 AM EST WED MAR 1 2017
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
Southeastern Spencer County in central Kentucky...
Southeastern Shelby County in central Kentucky...
Central Nelson County in central Kentucky...
Mercer County in central Kentucky...
Southern Woodford County in central Kentucky...
Anderson County in central Kentucky...
Marion County in central Kentucky...
West central Jessamine County in central Kentucky...
Washington County in central Kentucky...
Northwestern Boyle County in central Kentucky...
* Until 800 AM EST
* At 719 AM EST, severe thunderstorms were located along a line
extending from 9 miles southeast of Shelbyville to 9 miles north of
Hodgenville, moving southeast at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Bardstown, Lawrenceburg, Harrodsburg, Lebanon, Springfield,
Ballard, Wilmore, New Haven, Bloomfield and Loretto.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 900 AM EST for central
Kentucky. A tornado watch also remains in effect until 1100 AM EST
for central Kentucky.
LAT...LON 3745 8531 3747 8536 3762 8557 3764 8558
3765 8560 3768 8559 3814 8502 3813 8502
3811 8494 3790 8461
TIME...MOT...LOC 1219Z 314DEG 33KT 3812 8510 3770 8568
HAIL...0.75IN
WIND...60MPH
$$
EER1 follow-up statement
621
WWUS53 KLMK 011258
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
758 AM EST WED MAR 1 2017
KYC005-021-113-155-167-179-211-215-229-239-011307-
/O.EXP.KLMK.SV.W.0036.000000T0000Z-170301T1300Z/
Spencer KY-Shelby KY-Nelson KY-Mercer KY-Woodford KY-Anderson KY-
Marion KY-Jessamine KY-Washington KY-Boyle KY-
758 AM EST WED MAR 1 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SPENCER...
SOUTHEASTERN SHELBY...CENTRAL NELSON...MERCER...SOUTHERN WOODFORD...
ANDERSON...MARION...WEST CENTRAL JESSAMINE...WASHINGTON AND
NORTHWESTERN BOYLE COUNTIES WILL EXPIRE AT 800 AM EST...
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.
A tornado watch remains in effect until 900 AM EST for central
Kentucky. A tornado watch also remains in effect until 1100 AM EST
for central Kentucky.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
Remember, a Severe Thunderstorm Warning still remains in effect for
portions of Marion, Washington, Mercer, and Woodford counties.
LAT...LON 3745 8531 3747 8536 3762 8557 3764 8558
3765 8560 3768 8559 3814 8502 3813 8502
3811 8494 3790 8461
TIME...MOT...LOC 1257Z 314DEG 33KT 3788 8479 3747 8537
$$
EERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 6:26 AM EST, 54 minutes earlier.
Area forecast discussion, Mar 1, 6:26 AM EST, 54 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
626 AM EST Wed Mar 1 2017
...Updated Aviation Discussion...
.Forecast Update...
Issued at 620 AM EST Wed Mar 1 2017
Two squall lines will push rapidly through the area this morning,
and have prompted Tornado Watch 53 through 16Z. NE-SW oriented
squall line dropping in from Indiana is showing quite a few
rotational couplets in addition to SVR wind gusts, so that will be a
dual threat across southern Indiana and north-central Kentucky. The
north-south oriented section of the line is just this side of the
Mississippi and will move very quickly eastward across Kentucky.
This line likely packs the more widespread damaging wind threat.
Leading-line convection could actually push well into eastern
Kentucky by 15-16Z.
&&
.Short Term...(This afternoon through Thursday evening)
Issued at 309 AM EST Wed Mar 1 2017
...SEVERE WEATHER THREAT WILL CONTINUE INTO THIS AFTERNOON...
Nocturnal severe weather continues across parts of central Kentucky,
with the Tornado Watch now expanded into the Bluegrass region.
Expect these clusters of storms to push through and exit close to
the scheduled 10Z watch expiration, with all modes of severe weather
still on the table.
Squall line associated with the actual cold front extends from near
Fort Wayne to Terre Haute to St Louis, and will continue to push
south and east through the morning. Southern Indiana will be back
under the gun shortly before daybreak, with the line pushing into
Kentucky by mid-morning. Main threat will be damaging winds, but
there have been plenty of marginal hail reports upstream and we
can't rule out a brief meso-vortex tornado along the line.
Will clear from NW to SE during the first half of the afternoon,
after which temperatures will drop rapidly through through the 50s
by evening with gusty west winds peaking around 30-35 mph. Gusts to
40 mph aren't out of the question, but will handle the question of
any advisories once we get through most of the SVR threat. Dry high
pressure will settle over the Southern Plains tonight and Thursday,
with tranquil weather and seasonal temps across the Ohio Valley.
&&
.Long Term...(After midnight Thursday night through Tuesday)
Issued at 305 AM EST Wed Mar 1 2017
Expect a cool end to the work week as a Clipper scoots past to our
north Thu night/Fri morning. Will carry slight chance POPS generally
north of I-64, and it'll be cold enough to mix in a few snowflakes,
but precip too light and surface temps too warm for any significant
impacts. Temps will run solidly below normal on Friday, and Sat
morning will be the coldest as a 1036mb high settles over Kentucky.
Warming trend begins during the day on Sat as upper ridging builds
from the SW, resulting in a mild and dry weekend. Next storm system
approaches early next week, with SW flow deepening on Monday and
POPs ramping up. For now will limit the high POPs to Mon night where
model agreement is best, but if the GFS wins out that could be
extended or even delayed into Tue. Confidence is high that temps
will be unseasonably warm early next week.
&&
.Aviation...(12Z TAF Issuance)
Issued at 615 AM EST Wed Mar 1 2017
Fast moving squall line will push through the terminals by mid/late
morning. Tried to time out the best hour or two for wind gusts up to
35-40 kt, which may even be conservative for BWG where the squall
line will be oriented more north-south.
Once the storms push through, expect very gusty west winds through
the afternoon. This wind direction is problematic because it is
perpendicular to the long runways at SDF, and also the main runway
at LEX. At the very least could be some bumpy approaches, and/or SDF
switching to the crossing runway.
Winds subside and skies clear this evening as high pressure settles
into the Southern Plains.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch until 1 PM EST /noon CST/ this afternoon for
INZ076>079-083-084-089>092.
KY...Flash Flood Watch until 1 PM EST /noon CST/ this afternoon for
KYZ023>043-045>049-053>057.
&&
Update...RAS
Short Term...RAS
Long Term...RAS
Aviation...RASHazardous weather outlook, Mar 1, 6:17 AM EST, 1 hour 3 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 617 AM EST Wed Mar 1 2017 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-021130- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, and Richmond 617 AM EST Wed Mar 1 2017 /517 AM CST Wed Mar 1 2017/ ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 PM EST /NOON CST/ THIS AFTERNOON... ...TORNADO WATCH 53 IN EFFECT UNTIL 11 AM EST /10 AM CST/ THIS MORNING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Today and Tonight. Severe thunderstorms are possible this morning as a squall line moves through the Ohio Valley. The main threat will be damaging winds, but hail or a brief tornado cannot be ruled out. In addition, flash flooding will be possible and a Flash Flood Watch is in effect. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report any severe weather or flooding today. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. KYZ061>067-070>078-081-082-021130- Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-Logan-Warren-Simpson- Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton- Including the cities of Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 617 AM EST Wed Mar 1 2017 /517 AM CST Wed Mar 1 2017/ ...TORNADO WATCH 53 IN EFFECT UNTIL 11 AM EST /10 AM CST/ THIS MORNING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Today and Tonight. Severe thunderstorms are possible this morning as a squall line pushes through the region. The main threat will be damaging winds, but large hail or a brief tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report any severe weather today. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. RAS
In the hours before
Local storm report, Mar 1, 6:58 AM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
658 AM EST WED MAR 1 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 AM TSTM WND DMG 1 WSW SKYLIGHT 38.43N 85.55W
03/01/2017 OLDHAM KY PUBLIC
SEVERAL TREES DOWN AND POWER IS OFF ON
SHILOH LANE.
&&
KDWLocal storm report, Mar 1, 7:01 AM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
701 AM EST WED MAR 1 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 AM TSTM WND DMG MARTINSBURG 38.45N 86.03W
03/01/2017 WASHINGTON IN PUBLIC
BARN DAMAGED IN MARTINSBURG .
&&
KDWLocal storm report, Mar 1, 7:12 AM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
712 AM EST WED MAR 1 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 AM TSTM WND DMG NEW PEKIN 38.50N 86.02W
03/01/2017 WASHINGTON IN BROADCAST MEDIA
MOBILE HOME FLIPPED IN PEKIN, IN.
&&
KDWLocal storm report, Mar 1, 7:15 AM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
715 AM EST WED MAR 1 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 AM TSTM WND DMG 1 WNW BORDEN 38.47N 85.96W
03/01/2017 CLARK IN AMATEUR RADIO
WIDESPREAD AREA OF TREE DAMAGE WITH BUILDING
MATERIALS IN THE STREETS.
&&
KDWSpecial weather statement, Mar 1, 7:16 AM EST, 4 minutes before
Special Weather Statement
National Weather Service Louisville KY
716 AM EST WED MAR 1 2017
KYZ035-036-039>042-048-011245-
Bourbon-Scott-Woodford-Fayette-Jessamine-Franklin-Anderson-
716 AM EST WED MAR 1 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WOODFORD...SOUTHERN
SCOTT...NORTHEASTERN ANDERSON...JESSAMINE...SOUTHWESTERN BOURBON...
FAYETTE AND FRANKLIN COUNTIES...
At 715 AM EST, radar indicated strong thunderstorms were located
along a line extending from 11 miles northeast of Frankfort to 6
miles west of Lawrenceburg. Movement was southeast at 75 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Lexington, Georgetown, Frankfort, Nicholasville, Lawrenceburg,
Versailles, Paris, Meadowthorpe, Dunbar High School and Thoroughbred
Acres.
LAT...LON 3779 8454 3796 8480 3797 8480 3796 8481
3811 8504 3813 8502 3814 8502 3816 8501
3818 8501 3834 8482 3818 8427
TIME...MOT...LOC 1215Z 295DEG 65KT 3831 8472 3805 8501
EERLocal storm report, Mar 1, 7:17 AM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
717 AM EST WED MAR 1 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 AM TSTM WND DMG CHARLESTOWN 38.45N 85.67W
03/01/2017 CLARK IN PUBLIC
VINYL SIDING OFF A BUILDING.
&&
KDWThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 1:22 AM EST | Severe Thunderstorm Warning | LMK | Butler, Logan, Ohio | 23 min |
| Mar 1, 1:32 AM EST | Tornado Warning | LMK | Butler | 28 min |
| Mar 1, 1:49 AM EST | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Ohio | 41 min |
| Mar 1, 1:59 AM EST | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Warren | 20 min |
| Mar 1, 2:02 AM EST | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin | 43 min |
| Mar 1, 2:17 AM EST | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Larue, Marion, Nelson, Washington | 28 min |
| Mar 1, 2:25 AM EST | Severe Thunderstorm Warning | LMK | Breckinridge, Hardin, Meade | 35 min |
| Mar 1, 2:41 AM EST | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson | 49 min |
| Mar 1, 3:01 AM EST | Severe Thunderstorm Warning | LMK | Breckinridge, Hardin, Meade | 29 min |
| Mar 1, 3:10 AM EST | Severe Thunderstorm Warning | LMK | Anderson, Bullitt, Franklin, Henry, Nelson, Oldham and 2 more | 35 min |
| Mar 1, 3:26 AM EST | Severe Thunderstorm Warning | LMK | Bourbon, Fayette, Harrison, Nicholas, Scott, Woodford | 34 min |
| Mar 1, 3:34 AM EST | Special Weather Statement | LMK | Bullitt, Jefferson | 26 min |
| Mar 1, 3:35 AM EST | Areal Flood Advisory | LMK | Bullitt, Jefferson | 115 min |
| Mar 1, 3:41 AM EST | Severe Thunderstorm Warning | LMK | Anderson, Fayette, Franklin, Scott, Woodford | 34 min |
| Mar 1, 4:11 AM EST | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Nicholas | 34 min |
| Mar 1, 4:31 AM EST | Special Weather Statement | LMK | Franklin, Harrison, Scott | 29 min |
| Mar 1, 5:08 AM EST | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas | 22 min |
| Mar 1, 5:57 AM EST | Severe Thunderstorm Warning | LMK | Meade | 33 min |
| Mar 1, 6:15 AM EST | Special Weather Statement | LMK | Breckinridge, Hancock, Meade | 30 min |
| Mar 1, 6:22 AM EST | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Henry, Jefferson, Meade, Oldham and 2 more | 23 min |
| Mar 1, 6:32 AM EST | Severe Thunderstorm Warning | LMK | Breckinridge, Butler, Grayson, Hancock, Hardin, Meade and 1 more | 43 min |
| Mar 1, 6:41 AM EST | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Henry, Scott, Shelby | 34 min |
| Mar 1, 6:46 AM EST | Areal Flood Advisory | LMK | Breckinridge, Bullitt, Hancock, Hardin, Henry, Jefferson and 4 more | 3 hr |
| Mar 1, 6:46 AM EST | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Larue, Meade, Nelson and 3 more | 44 min |
| Mar 1, 7:00 AM EST | Tornado Warning | LMK | Spencer | 15 min |
| Mar 1, 7:08 AM EST | Severe Thunderstorm Warning | LMK | Barren, Breckinridge, Butler, Edmonson, Grayson, Green and 7 more | 37 min |
| Mar 1, 7:16 AM EST | Special Weather Statement | LMK | Fayette, Franklin, Jessamine, Woodford | 29 min |
| Mar 1, 7:17 AM EST | Severe Thunderstorm Warning | LMK | Bourbon, Franklin, Harrison, Nicholas, Scott | 43 min |
| Mar 1, 7:18 AM EST | Flash Flood Warning | LMK | Breckinridge, Grayson, Hancock, Hardin, Meade, Ohio | 3 hr |
| Mar 1, 7:28 AM EST | Severe Thunderstorm Warning | LMK | Anderson, Bourbon, Clark, Fayette, Jessamine, Madison and 2 more | 47 min |
| Mar 1, 7:29 AM EST | Severe Thunderstorm Warning | LMK | Allen, Barren, Butler, Edmonson, Logan, Metcalfe and 3 more | 46 min |
| Mar 1, 7:41 AM EST | Severe Thunderstorm Warning | LMK | Adair, Barren, Butler, Edmonson, Grayson, Green and 9 more | 34 min |
| Mar 1, 7:50 AM EST | Severe Thunderstorm Warning | LMK | Boyle, Casey, Garrard, Jessamine, Lincoln, Marion and 4 more | 25 min |
| Mar 1, 7:53 AM EST | Areal Flood Advisory | LMK | Anderson, Fayette, Jessamine, Madison, Mercer, Scott and 1 more | 2 hr |
| Mar 1, 8:04 AM EST | Severe Thunderstorm Warning | LMK | Boyle, Casey, Garrard, Jessamine, Lincoln, Madison | 41 min |
| Mar 1, 8:05 AM EST | Areal Flood Advisory | LMK | Trimble | 3 hr |
| Mar 1, 8:09 AM EST | Severe Thunderstorm Warning | LMK | Adair, Allen, Barren, Casey, Cumberland, Edmonson and 6 more | 36 min |
| Mar 1, 8:14 AM EST | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Jessamine, Madison | 31 min |
| Mar 1, 8:39 AM EST | Severe Thunderstorm Warning | LMK | Adair, Allen, Barren, Casey, Clinton, Cumberland and 5 more | 51 min |
| Mar 1, 9:17 AM EST | River Flood Warning | LMK | Nicholas, Robertson | 3 days |
| Mar 1, 9:21 AM EST | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Russell | 24 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.